| Model Number |
9010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bradycardia (1751); Stenosis (2263); Restenosis (4576)
| Date of Event |
10/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that approximately three months and eleven days post an index procedure completion using a drug-coated balloon catheter, the subject had an adverse event of stenosis which required re-intervention.The adverse event stenosis of cephalic arch in arteriovenous fistula was not related to the study device and study procedure.However, the adverse event was possibly related to the arteriovenous access circuit.The re-intervention was successful, and the outcome of the adverse event was resolved.The current status of the patient is unknown.
Event or Problem Description
It was reported through the results of a clinical trial that approximately three months and eleven days post an index procedure completion using a drug-coated balloon catheter, the subject had an adverse event of stenosis of cephalic arch in avf.It was further reported that the adverse event was not related to the study device and study procedure but definitely related to the av access circuit.Reportedly, av access circuit re-intervention was performed on the target left arm.A standard pta was used in re-intervention on the target lesion on cephalic vein with initial stenosis of 60% and final residual stenosis of 20%.The re-intervention was successful, and the current status of the patient was unknown.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B3, b5, g3, h6 (patient, component, method).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the results of a clinical trial that approximately three months and eleven days post an index procedure completion using a drug-coated balloon catheter, the subject had an adverse event of stenosis of cephalic arch in avf.It was further reported that the adverse event was not related to the study device and study procedure but definitely related to the av access circuit.Reportedly, av access circuit re-intervention was performed on the target left arm.A standard pta was used in re-intervention on the target lesion on cephalic vein with initial stenosis of sixty percentage and final residual stenosis of twenty percentage.The re-intervention was successful.Additional information was received and it was reported that the subject was hospitalized with a final diagnosis of bradycardia and it reported out of abundance of caution.The current status of the patient was unknown.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B3, b5, g3, h6 (patient).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.